MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD VERITOR¿ PLUS ANALYZER; COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD VERITOR¿ PLUS ANALYZER; COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE
Catalog Number 256066
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ plus analyzer, one (1) false positive flu b patient result was obtained, simultaneously with a positive sars-cov-2 result.Upon confirmatory testing by using another combination kit, the patient sample was negative for flu and positive for covid.There were no health impact or consequences reported.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary- revision 21 of (b)(4) does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of (b)(4).Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6007809, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6007809 was manufactured according to the work instruction (wi) version 79 and manufactured in the machine multivac 12 on 26/jun/2024, with a total of (b)(4) units.Glue-tubing lot: the lot# 4f03165 was manufactured according to the wi version 42 and manufactured in the machine mp04 and mp08 on 23/jun/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The requested 510k information for the involved veritor assay is as follows: g4.Pma/510(k)#: eua203152.
 
Event or Problem Description

Brand Name
BD VERITOR¿ PLUS ANALYZER
Common Device Name
COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23393413
Report Number1119779-2025-05161
Device Sequence Number10047249
Product Code JJQ
UDI-Device Identifier00382902560661
UDI-Public(01)00382902560661
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/14/2025
01/06/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/18/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown